We present the case report of a 57-year-old woman with severe monointoxication with dosulepine (Prothiaden) who developed a Brugada-like electrocardiographic pattern. In tricyclic antidepressants (TCAs) poisoning the Brugada-like pattern on electrocardiogram is a characteristic albeit rare manifestation of the frequently occurring conduction abnormalities in the myocardium and its recognition is imperative as it is associated with a higher degree of morbidity and mortality. An overview of the literature is given and recommendations concerning treatment of TCA-induced arrhythmias are provided. After successful treatment, the electrocardiogram in the patient normalized. However, 4 days after intoxication, the ajmaline test was positive (pharmacological induction of a type I Brugada-like pattern), but a subsequent one, repeated after 11 days, was reportedly normal, probably because of the slow clearance of dosulepine. This raises questions about the specificity of ajmaline testing for Brugada syndrome in patients taking dosulepine and perhaps other TCAs and neuroleptic agents.